Archiv der Mathematik

, Volume 77, Issue 2, pp 129–137

On explicit versions of Tartakovski's theorem

  • R. Schulze-Pillot

Abstract.

We give an explicit bound for representation of numbers by quaternary integral positive definite quadratic forms.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • R. Schulze-Pillot
    • 1
  1. 1.FR 6.1 – Mathematik, Universität des Saarlandes, Postfach 15 11 50, D-66041 Saarbrücken, schulzep@math.uni-sb.deDE

Personalised recommendations